Representative Publications
-
Chen W., Kanavetas O. and M.N. Katehakis (2020).
Ameso optimization: A relaxation of discrete midpoint convexity,
Discrete Applied Mathematics.
-
Cowan W. and M.N. Katehakis (2019).
Exploration–exploitation Policies With Almost Sure, Arbitrarily Slow Growing Asymptotic Regret,
Probability in the Engineering and Informational Sciences.
-
Cowan W., Honda Y. and M.N. Katehakis (2018).
Normal Bandits of Unknown Means and Variances:
Asymptotic Optimality, Finite Horizon Regret Bounds,
and a Solution to an Open Problem ,
Journal of Machine Learning Research (JMLR),
18, 1-28.
-
Burnetas, A. N., Kanavetas, O. and M.N. Katehakis (2017).
Asymptotically Optimal Multi-Armed Bandit Policies under a Cost Constraint,
Probability in the Engineering and Informational Sciences, 31(3), 284-310. doi:10.1017/S026996481600036X
-
Katehakis M.N., Smit L.C. and F.M. Spieksma (2016).
A Comparative Analysis of the Successive Lumping and the Lattice Path Counting Algorithms,
Journal of Applied Probability,
53 (1), 106-120.
-
Cowan W. and M.N. Katehakis (2015). Multi-armed Bandits under General Depreciation and Commitment,
Probability in the Engineering and Informational Sciencesi>,
29 (1) pp 51-76.
Finalist of the New Jersey Chapter of INFORMS 6th Annual Student Contest
-
Katehakis M.N., Smit L.C. and F.M. Spieksma (2015). DES RES Processes and their Explicit Solutions,
Probability in the Engineering and Informational Sciencesi>,
29, pp 191-217.
Winner of the New Jersey Chapter of INFORMS 5th Annual Student Contest
- Shi J., Katehakis M.N., Melamed B. and and Y. Xia (2014).
Optimal Continuous Replenishment for Inventory
Systems with Compound Poisson Demands and Lost-sales,
Operations Research, 6 (5) pp 1048 - 1063.
-
Katehakis M.N. and L.C. Smit (2012). A Successive Lumping Procedure for a Class of Markov Chains, 
Probability in the Engineering and Informational Sciences, 26 (4) pp 483-508.
Finalist of the New Jersey Chapter of INFORMS 4th Annual Student Contest
-
Katehakis M.N. and K. Puranam (2012). Optimal Bidding in Sequential Procurement Auctions,
Operations Research Letters, 40 (4) pp 244-249.
-
Katehakis M.N. and K. Puranam (2012). On Bidding for a Fixed Number of Items in a Sequence of Auctions, 
European Journal of Operational Research, 222 (1) pp 76-84.
-
Zhou B., M.N. Katehakis and Y. Zhao (2009). Managing stochastic
inventory systems with free shipping option,
European Journal of Operational Research 196 (1) pp 186--197.
-
Ungureanu V., Melamed, B., and M.N. Katehakis (2008).
Effective
load balancing for cluster-based servers employing job preemption,
Performance Evaluation 65 (8) pp 606-622.
-
Bradford P. G.
and M.N. Katehakis (2007).
A Probabilistic Study on Combinatorial Expanders and Hashing.,
SIAM Journal on Computing, 37(1) pp 83-111.
-
Zhao Y. and M.N. Katehakis (2006).
On the structure of optimal ordering policies for stochastic inventory systems with minimum order quantity,
Probability in the Engineering and Informational Sciences , 20 (2) pp 257-270.
- Burnetas A.N. and M.
N.Katehakis (2003).. Asymptotic Bayes Analysis for The Finite Horizon One Armed Bandit Problem,
Probability in the Engineering and Informational Sciences , 17(1) pp 53-82.
- Burnetas
A.N. and M.N. Katehakis (1997).
Optimal Adaptive Policies for Markov Decision Processes,
Mathematics of Operations Research, 22 (1) pp 222-255.
- Katehakis M.N. and U.
Rothblum (1996). Finite state multi-armed bandit sensitive-discount, average-reward and average-overtaking optimality,
Annals of Applied Probability, 6 (3) pp 1024-1034.
-
Burnetas A.N. and M.N. Katehakis (1996). Optimal Adaptive Policies for Sequential Allocation Problems,
Advances in Applied Mathematics, 17 (2) pp 122-142.
- Katehakis M. N. and H. E. Robbins (1995).
Sequential choice from several populations,
Proceedings of the National Academy of Sciences U.S.A., 92 pp 8584-8565.
- Burnetas A.N. and M.
N.Katehakis (1993).. On Sequencing Two Types of Tasks on a Single Processor under Incomplete Information,
Probability in the Engineering and Informational Sciences, 7 (1) pp 85-0119.
- Govindarajulu, Z. and M.N. Katehakis (1991).
Dynamic allocation in survey sampling,
American Journal of Mathematical and Management Sciences , 11 (3) pp 199-214.
Winner of the 1992 Jacob Wolfowitz Prize
- Katehakis M.N. and C. Derman
(1989). On the maintenance of systems composed of highly reliable components,
Management Science, 6 (5) pp 16-28.
- Katehakis M.N. and A.F. Veinott Jr. (1987). The Multi-Armed
Bandit problem: decomposition and computation,
Mathematics of Operations Research , 22 (2) pp 262-268.
- Katehakis M. N. and C. Derman (1986).
"Computing optimal sequential allocation rules in clinical trials". Adaptive Statistical
Procedures and Related Topics (J. Van Ryzin ed.)
I.M.S. Lecture Notes-Monograph Series, 8: 29--39.
- Johri P. and M. N. Katehakis (1985).
Further insight into the structure of the Bold and Timid policies,
Advances in Applied Probability, 17 (2) pp 298-307.
-
Katehakis M.N. and C. Derman (1984).
Optimal repair allocation in a series system,
Mathematics of Operations Research , 9 (4) pp 615-623.